Research Repository

Hadamard-type inequalities through h-convexity

Iqbal, Muhammad J., Bhatti, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Hadamard-type inequalities through h-convexity. Proceedings of the Pakistan Academy of Sciences, 49 (4). pp. 301-307. ISSN 0377-2969

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25601, Hermite-Hadamard inequality, convex, s-convex functions, h-convex functions
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 27 May 2014 03:33
Last Modified: 03 Oct 2019 04:34
URI: http://vuir.vu.edu.au/id/eprint/23356
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar